Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 7, 2014, 7:06 PM EDT for Newaygo County, Oceana County, Michigan. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 7:06 PM EDT (23:06 UTC)
- Expired
- May 7, 2014, 8:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Newaygo County, MI, Oceana County, MI
The radar
The Grand Rapids radar (KGRR), 90 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:15 PM EDT | HAIL 1 | 1 Ne Ferry, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
676
WUUS53 KGRR 072306
SVRGRR
MIC123-127-080000-
/O.NEW.KGRR.SV.W.0018.140507T2306Z-140508T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
706 PM EDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN...
OCEANA COUNTY IN WEST CENTRAL MICHIGAN...
* UNTIL 800 PM EDT
* AT 657 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELBY...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEWAYGO... SHELBY... FREMONT...
WHITE CLOUD... FERRY... ELBRIDGE...
NEW ERA... HESPERIA... HART...
NEWYAGO STATE PARK... GOODWELL TWP... WOODVILLE...
BROHMAN... CROTON... ST. HUBERTS...
VOLNEY... AETNA... BIG PRAIRIE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4374 8639 4366 8556 4334 8557 4356 8641
TIME...MOT...LOC 2306Z 286DEG 35KT 4362 8624
HAIL...1.00IN
WIND...60MPH
$$
MJS2 follow-up statements
529
WWUS53 KGRR 072337
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
737 PM EDT WED MAY 7 2014
MIC127-072345-
/O.CAN.KGRR.SV.W.0018.000000T0000Z-140508T0000Z/
OCEANA MI-
737 PM EDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR OCEANA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA.
LAT...LON 4371 8603 4366 8556 4334 8557 4346 8604
TIME...MOT...LOC 2335Z 286DEG 35KT 4355 8592
$$
MIC123-080000-
/O.CON.KGRR.SV.W.0018.000000T0000Z-140508T0000Z/
NEWAYGO MI-
737 PM EDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
NEWAYGO COUNTY UNTIL 800 PM EDT...
AT 727 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. HUBERTS...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWAYGO... FREMONT... WHITE CLOUD...
HESPERIA... NEWYAGO STATE PARK... GOODWELL TWP...
WOODVILLE... CROTON... VOLNEY...
AETNA... BIG PRAIRIE... WOOSTER...
OXBOW... CROTON HEIGHTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4371 8603 4366 8556 4334 8557 4346 8604
TIME...MOT...LOC 2335Z 286DEG 35KT 4355 8592
HAIL...1.00IN
WIND...60MPH
$$
MJS799 WWUS53 KGRR 072356 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 756 PM EDT WED MAY 7 2014 MIC123-080006- /O.EXP.KGRR.SV.W.0018.000000T0000Z-140508T0000Z/ NEWAYGO MI- 756 PM EDT WED MAY 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NEWAYGO COUNTY WILL EXPIRE AT 800 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. PENNY SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4371 8603 4366 8556 4334 8557 4346 8604 TIME...MOT...LOC 2356Z 286DEG 35KT 4349 8565 $$ MJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:30 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, May 7, 3:30 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EDT WED MAY 7 2014 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE .SYNOPSIS... ISSUED AT 330 PM EDT WED MAY 7 2014 MUCH WARMER AIR WILL SWEEP INTO THE AREA FROM THE SOUTH ON THURSDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA TONIGHT. HIGHS ON THURSDAY WILL PUSH INTO THE 80S FROM THE INTERSTATE 96 CORRIDOR OFF TO THE SOUTH. ROUNDS OF SHOWERS AND STORMS ARE POSSIBLE INTO FRIDAY NIGHT...WITH THE BEST CHANCES OCCURRING THURSDAY EVENING THROUGH FRIDAY MORNING. MANY LOCATIONS WILL SEE AN ADDITIONAL ONE HALF TO ONE INCH OF RAINFALL. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 330 PM EDT WED MAY 7 2014 CONVECTIVE TRENDS WILL BE THE MAIN FOCUS OF THE SHORT TERM. FIRST ORDER OF BUSINESS IS THE CHANCES FOR REDEVELOPMENT THIS EVENING AS THE 850MB LLJ AND MOISTURE TRANSPORT RAMPS UP. HI-RES MODELS ARE NOT SHOWING MUCH IN THE WAY OF ACTIVITY THIS EVENING OR TONIGHT...BUT WOULD NOT BE SURPRISED TO SEE REDEVELOPMENT LATER THIS EVENING. HAVE MAINLY CHANCE POPS IN THE FORECAST TO COVER THIS THREAT. AS WE HEAD INTO THURSDAY IT LOOKS LIKE WE MAY BE MAINLY CAPPED IN THE WARM SECTOR OF THE SYSTEM SO ONLY HAVE 20/30 PCT CHANCE WORDING IN FOR THE NORTHERN AND WESTERN SECTIONS OF THE CWA. BEST CHANCES FOR SHOWERS AND STORMS TO COME THURSDAY NIGHT INTO FRIDAY MORNING AS A STRONG LLJ SWEEPS ACROSS THE FORECAST AREA. THINKING THREAT FOR SEVERE IS SOMEWHAT MARGINAL THROUGH THIS ENTIRE EVENT AND SO DOES SPC...WITH QUITE A BIT OF GENERAL THUNDER COVERING OUT AREA. PRECIPITATION SHOULD TAPER OFF TO SHOWERS FRIDAY NIGHT BEHIND THE FRONT. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 330 PM EDT WED MAY 7 2014 SEASONABLY MILD WEATHER IS ANTICIPATED THIS WEEKEND WITH MAX TEMPS WELL INTO THE 60S SATURDAY THEN IN THE 70S FOR SUNDAY. THERE IS JUST A SMALL CHANCE OF A SHOWER SUNDAY WITH THE WARM FRONT BUT MOST AREAS WILL NOT SEE ANY RAINFALL SUNDAY. THE WX PATTERN WILL BECOME A LITTLE UNSETTLED EARLY NEXT WEEK AS THE NEXT LOW PRESSURE SYSTEM IN THE PLAINS STATES GRADUALLY MOVES EAST. IT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS AS EARLY AS MONDAY AND FOR TUESDAY. TEMPS WILL RETURN TO NEAR NORMAL BEHIND THAT SYSTEM FOR THE MIDDLE PORTION OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY) ISSUED AT 1230 PM EDT WED MAY 7 2014 MAINLY VFR CONDITIONS ARE ANTICIPATED THIS AFTERNOON. SOME SHOWERS WEST OF KGRR AND KMKG EARLY THIS AFTN MAY AFFECT THOSE TERMINALS A LITTLE LATER THIS AFTERNOON IF THEY HOLD TOGETHER AS THEY DRIFT SLOWLY EAST. THE SFC WARM FRONT WILL LIFT NORTH INTO SRN LWR MI TONIGHT AND CAUSE CONDITIONS TO TREND DOWN INTO THE MVFR CATEGORY THIS EVENING THEN IFR VERY LATE TONIGHT. CONDITIONS WILL GRADUALLY IMPROVE FROM IFR TO MVFR THURSDAY MORNING. && .MARINE... ISSUED AT 330 PM EDT WED MAY 7 2014 SMALL CRAFT ADVISORY IS BORDERLINE...BUT DECIDED TO LET IT RIDE AT THIS POINT WITH OFFSHORE WINDS THAT MAY GUST UP INTO THE 20-25 KNOT RANGE. SCA THROUGH 7 AM IN THE MORNING. SOUTH AND SOUTHWEST WINDS THURS/THURS NIGHT MAY HAVE A HARD TIME MIXING TO THE SURFACE GIVEN A STABLE LAKE ENVIRONMENT SO NOT EXPECTING MUCH IN THE WAY OF MARINE HAZARDS OTHER THAN THE STORMS. NOT QUITE SURE IN HOW MARINE FOG WILL PLAY OUT THE NEXT COUPLE DAYS...BUT CONFIDENCE NIGHT HIGH ENOUGH TO INCLUDE AT THIS POINT. && .HYDROLOGY... ISSUED AT 330 PM EDT WED MAY 7 2014 HEAVIEST RAIN LAST NIGHT FELL IN A SWATHE FROM MUSKEGON TO GRAND RAPIDS EAST INTO SOUTHERN IONIA COUNTY. REPORTS IN THIS ZONE SHOWED RAINFALL ON THE ORDER OF 1 TO 2 INCHES GENERALLY. RIVERS IN AND AROUND THE GRAND RAPIDS AREA HAVE BRIEFLY SPIKED UP...BUT GIVEN THE CONVECTIVE NATURE OF THE PRECIPITATION (NOT BASIN WIDE) THINKING WE WILL NOT SEE ANY ISSUES FROM THIS INITIAL BURST IN TERMS OF ADVISORIES. ADDITIONAL RAINFALL IS EXPECTED HOWEVER FROM TONIGHT THROUGH FRIDAY NIGHT. RAINFALL THROUGH THE REMAINDER OF THE EVENT COULD STILL END UP BEING AROUND AN INCH OVER MUCH OF THE AREA. THINKING OUR BEST CHANCES FOR RAIN FROM HERE ON OUT WILL COME THURSDAY EVENING THROUGH FRIDAY MORNING. NOT EXPECTING BIG RIVER ISSUES IN TERMS OF WARNINGS AND ADVISORIES FOR RIVER POINTS...BUT LOCALLY HEAVY RAINS ARE QUITE POSSIBLE JUST LIKE LAST NIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 AM EDT FRIDAY FOR LMZ844>849. && SYNOPSIS...DUKE SHORT TERM...DUKE LONG TERM...LAURENS AVIATION...LAURENS HYDROLOGY...DUKE MARINE...DUKE
Hazardous weather outlook, May 7, 4:25 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 425 PM EDT WED MAY 7 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-080845- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 425 PM EDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE BOTH THIS EVENING AND TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN RISKS. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING COULD ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY EVENING INTO FRIDAY. LMZ844>849-080845- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 425 PM EDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT EAST WINDS TO 25 KNOTS AND SCATTERED THUNDERSTORMS WILL POSE A HAZARD TO SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY AS WELL. AREAS OF DENSE FOG MAY IMPACT LAKE MICHIGAN THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY EVENING INTO FRIDAY. MEADE MJS
In the hours before
Special weather statement, May 7, 4:21 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 421 PM EDT WED MAY 7 2014 MIZ043-072145- OCEANA- 421 PM EDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FIVE MILES WEST OF STONY LAKE...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW ERA... ROTHBURY... FERRY... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. && LAT...LON 4362 8604 4347 8604 4347 8646 4360 8654 TIME...MOT...LOC 2021Z 272DEG 25KT 4351 8647 LAURENS
Local storm report, May 7, 4:56 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
456 PM EDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 2 S STONY LAKE 43.53N 86.50W
05/07/2014 E0.75 INCH LMZ848 MI COUNTY OFFICIAL
CLAYBANKS TOWNSHIP PARK CAMPGROUND
&&Local storm report, May 7, 5:07 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
507 PM EDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 2 N ROTHBURY 43.53N 86.35W
05/07/2014 E0.25 INCH OCEANA MI PUBLIC
HAIL SLIGHTLY LARGER TAHN PEA SIZE AT THE DOUBLE JJ
RESORT.
&&Local storm report, May 7, 5:12 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
512 PM EDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 2 SSE STONY LAKE 43.53N 86.49W
05/07/2014 E0.75 INCH OCEANA MI COUNTY OFFICIAL
CLAYBANKS TOWNSHIP PARK CAMPGROUND
&&Special weather statement, May 7, 5:55 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
555 PM EDT WED MAY 7 2014
MIZ044-072245-
NEWAYGO-
555 PM EDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ASHLAND TWP...MOVING EAST SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWAYGO... GRANT... ENSLEY TWP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4351 8595 4341 8556 4330 8557 4329 8590
4334 8604
TIME...MOT...LOC 2154Z 294DEG 30KT 4339 8587
LAURENSSpecial weather statement, May 7, 7:02 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
702 PM EDT WED MAY 7 2014
MIZ043-044-080000-
NEWAYGO-OCEANA-
702 PM EDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHELBY...MOVING EAST AT 40 MPH.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWAYGO... BITELY... FREMONT...
WHITE CLOUD... FERRY... WALKERVILLE...
HESPERIA... TROY TWP... REEMAN...
WOODLAND PARK... BROHMAN... HOME TWP...
BRIDGETON... ASHLAND TWP... WOODVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4374 8647 4382 8644 4381 8556 4330 8557
4329 8604 4347 8604 4347 8646 4360 8654
4366 8654
TIME...MOT...LOC 2303Z 285DEG 33KT 4362 8629
MJSThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 12:45 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Ingham, Ionia and 2 more | 60 min |
| May 7, 1:59 AM EDT | Special Weather Statement | GRR | Muskegon, Newaygo, Ottawa | 61 min |
| May 7, 3:04 AM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Eaton, Ingham, Ionia and 9 more | 56 min |
| May 7, 3:35 AM EDT | Small Craft Advisory | GRR | 24 hr | |
| May 7, 4:15 AM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Gratiot, Ingham and 6 more | 60 min |
| May 7, 5:13 AM EDT | Special Weather Statement | GRR | Clinton, Eaton, Ingham, Ionia, Jackson, Kent | 62 min |
| May 7, 5:57 AM EDT | Areal Flood Advisory | GRR | Clinton, Eaton, Ingham, Ionia, Kent, Muskegon and 1 more | 6 hr |
| May 7, 6:15 AM EDT | Special Weather Statement | GRR | Eaton, Ingham, Ionia, Kent, Ottawa | 60 min |
| May 7, 8:47 AM EDT | Special Weather Statement | GRR | Montcalm | 58 min |
| May 7, 4:21 PM EDT | Special Weather Statement | GRR | Oceana | 84 min |
| May 7, 4:26 PM EDT | Severe Thunderstorm Warning | GRR | Oceana | 64 min |
| May 7, 5:55 PM EDT | Special Weather Statement | GRR | Newaygo | 50 min |
| May 7, 7:02 PM EDT | Special Weather Statement | GRR | Newaygo, Oceana | 58 min |
| May 7, 7:08 PM EDT | Special Weather Statement | GRR | Clinton | 67 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.